MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM

ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM
Model Number 700015
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
He is treatment for dvt at upper iliac vein.He has enough experiences for cleaner and he followed ifu procedure step.The wire tip was apart when cleaner is working so he took ct and the tip was found at inferior epigastric vein so he decided it is hard to remove and the tip was left behind due to low risk to the patient.He informed a patient about it and he will continue to monitor the patient¿s condition.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed, visually inspect the device found polymer tip was broken from the sinuous wire segment, functionally test the device, power turn on/off normally and control wire rotating without any issue and the complaint was confirmed.A scar# 00056 has been issued to notify the supplier roechling medical that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Event or Problem Description

Brand Name
CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM
Common Device Name
CLEANER15
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14841950
Report Number0001625425-2022-01038
Device Sequence Number12073634
Product Code KRA
UDI-Device Identifier00886333222315
UDI-Public00886333222315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Model Number700015
Device Catalogue Number700015
Device Lot NumberREF210044/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
09/06/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/04/2022
09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown